MAUDE Adverse Event Report: ABBOTT LABORATORIES (IRVING IA/CC) CREATININE

ABBOTT LABORATORIES (IRVING IA/CC) CREATININE
Model Number 3L81-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information: no further patient information was provided by the customer.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely elevated creatinine results generated on the architect c8000 processing module for a (b)(6) year old male patient.The following data was provided (reference range: 62 to 120 umol/l): on (b)(6) 2020; sid: (b)(6); initial result = 183.8 umol/l, repeat = 186.3 umol/l, repeat on cobas = 85.1 umol/l, repeat on (b)(6) 2020 = 75 umol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of tickets was performed for lot number 20993un19.A review of tracking and trending did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency of the creatinine assay for lot number 20993un19 was identified.

Brand Name
CREATININE
Common Device Name
CREATININE
Manufacturer (Section D)
ABBOTT LABORATORIES (IRVING IA/CC)
1915 hurd drive
irving TX 75038
MDR Report Key9938987
Report Number3016438761-2020-00030
Device Sequence Number2827654
Product Code CGX
UDI-Device Identifier00380740005979
UDI-Public00380740005979
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K981799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2020
Device Model Number3L81-22
Device Catalogue Number03L81-22
Device Lot Number20993UN19
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/19/2020
Supplement Date Received by Manufacturer04/20/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date04/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000 PROCESSING MODULE,; ARCHITECT C8000 PROCESSING MODULE,; LIST 01G06-11, SERIAL (B)(6) ; LIST 01G06-11, SERIAL (B)(6)
Patient Age53 YR